# SDR AU960903

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pipe
- Part number: 1280509102
- Condition: Cracked
- Location: Lg Wheel/Brake S
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE PIPE FAILED AT FLARE - LOSS OF HYDRAULIC FLUID CAUSED BRAKE FAILURE ALLOWING AIRCRAFT TO RUN OFF AIRSTRIP AND DAMAGE PROPELLER - SUSPECT CAUSED BY ROCKS ON LANDING STRIP
